MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3
Catalog Number 01.13.103R
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2019: lot 184063: (b)(4) items manufactured and released on 15 october 2018.Expiration date: 2023-10-02.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 2 similar reported events.
 
Event or Problem Description
The patient had a femur spiral fracture 3 days after surgery.The reason of fracture is unknown.The surgeon revised successfully the patient swapping the stem and the ceramic head.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 3
Common Device Name
CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8707192
Report Number3005180920-2019-00506
Device Sequence Number13951207
Product Code LZO
UDI-Device Identifier07630030803208
UDI-Public07630030803208
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Catalogue Number01.13.103R
Device Lot Number184063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date06/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR